Zetonna Overdose

There have not been any reported cases of someone overdosing on Zetonna. However, this does not mean that an overdose is not possible. If someone uses too much of this medication for long periods, it may decrease the body's ability to produce natural steroids. If you have been using large amounts of this nasal spray for extended periods, do not suddenly stop using the product.

Can You Use Too Much Zetonna?

Zetonna™ (ciclesonide) is a medication approved to treat nasal allergies. It is a nasal steroid, although it is not the same kind of steroid used to increase muscle mass or athletic performance. As with most medicines, it is possible to overdose on Zetonna; however, this appears unlikely.
 
The specific effects of an overdose would likely vary, depending on a number of factors, including the Zetonna dosage and whether it was combined with any other medications or substances.
 

Effects of an Overdose

It is not known what exactly to expect from a Zetonna overdose. It appears that a short-term overdose is not likely to be dangerous. Even using an entire bottle of Zetonna all at once is probably unlikely to cause serious problems.
 
However, using large doses of Zetonna for extended periods may cause serious side effects. As with all steroids, large doses of Zetonna may decrease the body's ability to produce natural steroids. This can cause serious problems, especially if the drug is stopped too quickly and the body does not have a chance to begin making natural steroids again. If you realize that you have been using too much Zetonna for a while, you should not stop using it too quickly.
 

Treatment for a Zetonna Overdose

There have not been any reported cases of an overdose with Zetonna, so the most effective treatment options are unknown. Many people who use too much will likely not require any treatment. If a long-term overdose has occurred, however, treatment may be necessary. This may include supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you or someone else may have used too much Zetonna.
Recognizing Symptoms of ADHD

Zetonna Medication Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.